Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 43, NWS North Platte, NE

June 1, 20144 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 1, 2014, 6:11 PM MDT for 4 counties in Nebraska. It was in force for 49 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2014, 6:11 PM MDT (00:11 UTC)
Expired
Jun 1, 2014, 7:00 PM MDT
In force
49 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Arthur County, NE, Grant County, NE, Hooker County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 69 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 6:25 PM MDTTSTM WND GST 6010 E Hyannis, NEESTIMATED 60 MPH THUNDERSTORM WIND GUSTS. BLEW OVER GRILL AND LAWN FURNITURE.
Jun 1, 6:40 PM MDTTSTM WND GST 5717 Sw Mullen, NEDISMAL RIVER GOLF CLUB REPORTED A 57 MPH GUST...WITH HEAVY RAIN AT TIME OF REPORT.
Jun 1, 6:50 PM MDTTSTM WND DMG3 S Mullen, NEWOOD FENCE AND POSTS BLOWN DOWN BY ESTIMATED 60 TO 65 MPH THUNDERSTORM WIND GUSTS JUST SOUTH OF MULLEN.
Jun 1, 6:50 PM MDTTSTM WND GST 609 Wsw Mullen, NEALSO HEAVY RAIN AT TIME OF THIS REPORT.
Jun 1, 6:50 PM MDTTSTM WND GST 653 S Mullen, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 5:25 PM MDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 119 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
119 J/kg
Mixed-layer CIN
-309 J/kg
Mixed-layer LCL
1446 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-51 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

631 
WUUS53 KLBF 020011
SVRLBF
NEC005-075-091-117-020100-
/O.NEW.KLBF.SV.W.0043.140602T0011Z-140602T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
611 PM MDT SUN JUN 1 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN ARTHUR COUNTY IN WEST CENTRAL NEBRASKA...
  EASTERN GRANT COUNTY IN WEST CENTRAL NEBRASKA...
  HOOKER COUNTY IN WEST CENTRAL NEBRASKA...
  WESTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 700 PM MDT/800 PM CDT/

* AT 606 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM HYANNIS TO 13 MILES SOUTH OF HYANNIS TO 7 MILES WEST
  OF ARTHUR...AND MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ARTHUR...WHITMAN...GREEN LAKE...COGILL LAKE...LENA...THREE MILE
  LAKE...CALORA...CARR LAKE...WEIR...SAND BEACH LAKE...BUCKTAIL...
  BUCKTAIL LAKE...EAST CODY LAKE...FLATTS...BIG LAMUNYON FLATS...
  DIAMOND BAR LAKE...SCHNICK LAKE...HIGHWAY 97 CROSSING THE DISMAL
  RIVER AND SHIMMONS LAKE.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 144 AND 174.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 122 AND 165.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 202.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 33 AND 64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4209 10179 4210 10171 4198 10084 4190 10084
      4140 10103 4139 10129 4158 10184
TIME...MOT...LOC 0012Z 291DEG 43KT 4200 10166 4179 10157
          4157 10173

HAIL...1.00IN
WIND...60MPH

$$

TAYLOR
1 follow-up statement
572 
WWUS53 KLBF 020038
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
738 PM CDT SUN JUN 1 2014

NEC005-020048-
/O.CAN.KLBF.SV.W.0043.000000T0000Z-140602T0100Z/
ARTHUR NE-
638 PM MDT SUN JUN 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ARTHUR COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4209 10179 4210 10168 4198 10084 4190 10084
      4140 10103 4139 10130 4143 10141 4174 10141
      4174 10182
TIME...MOT...LOC 0038Z 291DEG 43KT 4188 10127 4167 10118
          4145 10135

$$

NEC075-091-117-020100-
/O.CON.KLBF.SV.W.0043.000000T0000Z-140602T0100Z/
GRANT NE-HOOKER NE-MCPHERSON NE-
638 PM MDT SUN JUN 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
MCPHERSON...HOOKER AND EASTERN GRANT COUNTIES UNTIL 700 PM MDT/800 PM
CDT/...

AT 634 PM MDT/734 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 15 MILES SOUTHEAST OF WHITMAN TO 18 MILES
NORTHWEST OF TRYON TO 16 MILES SOUTHEAST OF ARTHUR...AND MOVING EAST
AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HIGHWAY 97 CROSSING THE DISMAL RIVER AND SHIMMONS LAKE.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 144 AND 174.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 138 AND 165.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 180 AND 202.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 33 AND 64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4209 10179 4210 10168 4198 10084 4190 10084
      4140 10103 4139 10130 4143 10141 4174 10141
      4174 10182
TIME...MOT...LOC 0038Z 291DEG 43KT 4188 10127 4167 10118
          4145 10135

HAIL...1.00IN
WIND...60MPH

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:00 PM MDT, 11 minutes earlier.

Area forecast discussion, Jun 1, 6:00 PM MDT, 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
700 PM CDT SUN JUN 1 2014

.UPDATE...
ISSUED AT 657 PM CDT SUN JUN 1 2014

JUST UPDATED THE FORECAST FOR THE BRAND NEW SEVERE THUNDERSTORM
WATCH WHICH IS IN EFFECT UNTIL MIDNIGHT CDT FOR LOCATIONS ALONG AND
WEST OF A LINE FROM VALENTINE TO EUSTIS. A VERY STRONG LINE OF
THUNDERSTORMS WAS PRESENT ACROSS THE EASTERN NEBRASKA PANHANDLE AND
WESTERN SANDHILLS. THIS ACTIVITY WILL MOVE TO THE EAST SOUTHEAST
THIS EVENING. STORMS SHOULD APPROACH THE NORTH PLATTE AREA DURING
THE 830 TO 9 PM CDT TIME FRAME. AT THIS TIME...THE CORRIDOR OF
STRONGEST STORMS WILL BE ACROSS THE CENTRAL SANDHILLS...MAINLY FROM
GRANT AND ARTHUR COUNTY...EAST TO THOMAS AND LOGAN COUNTIES.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 306 PM CDT SUN JUN 1 2014

LEAD SHORTWAVE AIDED IN THE DEVELOPMENT OF ELEVATED CONVECTION
THIS MORNING ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA.
THE STORMS CONGEALED INTO AN MCS...WHICH IS CURRENTLY ONGOING
ACROSS CENTRAL AND FAR EASTERN PORTIONS OF NORTH CENTRAL NEBRASKA.
THIS SYSTEM HAS STABILIZED THE ATMOSPHERE IN IT/S WAKE ACROSS
WESTERN AND SOUTHWEST NEBRASKA EARLY THIS AFTERNOON. SKIES ARE
CLEARING OR HAVE CLEARED ACROSS THIS AREA HOWEVER...AND SOME
DESTABILIZATION IS POSSIBLE LATE THIS AFTERNOON. WITH THE MAIN
SHORTWAVE STILL LOCATED ACROSS WESTERN WYOMING /MOVING EAST/
SCATTERED THUNDERSTORMS ARE STILL POSSIBLE AS CONVECTION MOVES
EAST OFF THE HIGHER TERRAIN TO THE WEST. SEVERE CHANCES HAVE BEEN
GREATLY REDUCED DUE TO THE EARLY CONVECTION...AND HAVE REMOVED THE
SEVERE WORDING FOR ALL AREAS FROM THE FORECAST. BY MIDNIGHT
TONIGHT...ALL STORMS SHOULD HAVE ENDED AS A COLD FRONT PUSHES
SOUTHEAST ACROSS THE AREA.

A PLEASANT DAY MONDAY...WITH LOWER HUMIDITY AND COMFORTABLE
TEMPERATURES IN THE WAKE OF TONIGHTS COLD FRONT. WINDS COULD BE A BIT
BREEZY...ESPECIALLY ACROSS NORTH CENTRAL NEBRASKA LATE MORNING AND
EARLY AFTERNOON. HIGHS SHOULD MOSTLY BY IN THE UPPER 70S AND LOWER
80S.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 306 PM CDT SUN JUN 1 2014

AN ACTIVE WEATHER PATTERN IS AHEAD. MODELS IN GOOD AGREEMENT WHERE
SEVERAL FRONTS WILL BE MOVING THROUGH THE AREA FOR A CHANCE OF
THUNDERSTORMS DAILY. MONDAY NIGHT INTO TUESDAY A SEMI STATIONARY
FRONT WILL BE THE FOCUS FOR THUNDERSTORMS AS LEESIDE CYCLOGENESIS
OCCURS. ON TUESDAY MOISTURE IS DRAWN NORTH...WITH INGREDIENTS TO
COME TOGETHER FOR SEVERE THUNDERSTORM DEVELOPMENT BY LATE
AFTERNOON AND EVENING. THE SYSTEM DROPS SOUTH AND EAST WHILE
MOVING EAST THROUGH WESTERN NEBRASKA BEFORE MIDNIGHT.

HEAVY RAINFALL WILL ALSO BE A THREAT WITH SOME LOCALES RECEIVING
AN INCH OR MORE OF RAIN AS STORMS ORGANIZE AND MOVE EAST. LARGE
HAIL WILL BE THE PRIMARY THREAT TUESDAY...ALTHOUGH A CHANCE FOR
TORNADOES AS WELL INTO THE EVENING WITH GOOD SHEAR FOR SUPERCELLS
TO FORM.

THIS SYSTEM SLOWLY MOVES EAST INTO EASTERN NEBRASKA WEDNESDAY WITH
THE CHANCE FOR RAIN LINGERING ACROSS THE NORTH AND NORTH CENTRAL.
THE SYSTEMS COLD FRONT WILL MOVE SOUTH WEDNESDAY EVENING THEN BACKS
WEST TO THE FRONT RANGE FOR A CONTINUED FOCUS FOR RAIN CHANCES INTO
NEXT WEEKEND.

TEMPERATURES WILL BECOME CLOSER TO SEASONAL NORMALS THURSDAY AS
THE A COLD FRONT MOVES SOUTH LATE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 657 PM CDT SUN JUN 1 2014

THUNDERSTORMS WILL IMPACT THE KLBF AND KVTN TERMINALS DURING THE 01Z
TO 04Z TIME FRAME THIS EVENING. SOME WIND GUSTS MAY APPROACH 50 KTS
AT THE KLBF TERMINAL...AND 40 KTS AT THE KVTN TERMINAL. IN
ADDITION...HAIL WILL BE POSSIBLE AS WELL. AFTER 05Z THE THREAT FOR
THUNDERSTORMS WILL END AT BOTH TERMINALS WITH CLEAR SKIES EXPECTED
THROUGH 00Z MONDAY.

&&

.HYDROLOGY...
ISSUED AT 306 PM CDT SUN JUN 1 2014

HIGH FLOWS ARE EXPECTED ON THE NORTH PLATTE RIVER...UPSTREAM OF
LAKE MCCONAUGHY TO INCLUDE THE LEWELLEN AREA...AND THE SOUTH PLATTE
RIVER. THE INCREASED FLOWS WILL BE FROM A COMBINATION OF RESERVOIR
RELEASES DUE TO SNOWMELT AND RECENT RAINS. NO FLOOD IMPACTS ARE
EXPECTED AT THIS TIME.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...CLB
SHORT TERM...TAYLOR
LONG TERM...KECK
AVIATION...CLB
HYDROLOGY...KECK
Hazardous weather outlook, Jun 1, 6:02 PM MDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
702 PM CDT SUN JUN 1 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-030015-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
702 PM CDT SUN JUN 1 2014 /602 PM MDT SUN JUN 1 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A LINE OF THUNDERSTORMS WILL CROSS WESTERN AND NORTH CENTRAL
NEBRASKA THIS EVENING. SOME STORMS WILL BE SEVERE...PARTICULARLY
ALONG AND SOUTH OF HIGHWAY 2 AND 91 FROM ANTIOCH TO DUNNING AND
EAST TO ERICSON. WIND GUSTS TO 70 MPH AND HAIL UP TO QUARTER SIZE
IS POSSIBLE SOUTH OF THE BEFORE MENTIONED LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE MUCH OF THIS UPCOMING WORKWEEK. AT
THIS
TIME IT APPEARS CONDITIONS TUESDAY WILL BECOME FAVORABLE FOR
SEVERE THUNDERSTORMS CAPABLE OF LARGE HAIL AND DAMAGING WINDS. A
WARM FRONT ACROSS THE AREA COULD ALSO BECOME A FOCUS FOR
TORNADOES
LATE TUESDAY AFTERNOON AND EVENING. LATER FORECASTS WILL BETTER
REFINE THIS POTENTIAL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE CENTRAL AND SOUTHERN SANDHILLS
AND SOUTHWESTERN NEBRASKA THIS EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Local storm report, Jun 1, 1:13 PM MDT, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
213 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             20 S EUSTIS             40.37N 100.03W
06/01/2014  E0.25 INCH       GOSPER             NE   PUBLIC

            VERY HEAVY RAIN ALSO OCCURRING AT TIME OF REPORT.

&&

SCARMEL
Local storm report, Jun 1, 1:25 PM MDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
225 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             20 SSW EUSTIS           40.40N 100.17W
06/01/2014  E0.25 INCH       FRONTIER           NE   PUBLIC

            VERY HEAVY RAIN ALSO OCCURRING AT TIME OF REPORT.

&&

SCARMEL
Local storm report, Jun 1, 4:35 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
535 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       4 NE HERSHEY            41.20N 100.95W
06/01/2014  M1.50 INCH       LINCOLN            NE   PUBLIC

            STORM TOTAL RAINFALL THROUGH 500 PM CDT. REPORT RELAYED
            THROUGH SOCIAL MEDIA.

&&

SCARMEL
Local storm report, Jun 1, 5:18 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
618 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     TSTM WND GST     20 W ELLSWORTH          42.06N 102.68W
06/01/2014  E60 MPH          SHERIDAN           NE   PUBLIC

            40 TO 50 MPH SUSTAINED WINDS WITH GUSTS ESTIMATED OVER 60
            MPH. SHINGLES OFF SHOPP. PEA SIZED HAIL ALSO OCCURRED.
            VERY HEAVY RAIN AT TIME OF THIS REPORT.

&&

SCARMEL
Special weather statement, Jun 1, 5:32 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
632 PM CDT SUN JUN 1 2014

NEZ004-094-020015-
SHERIDAN NE-WESTERN CHERRY NE-
532 PM MDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY AND EASTERN
SHERIDAN COUNTIES UNTIL 615 PM MDT...

AT 529 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES SOUTH OF GORDON...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROCK HILL...
  MORGAN LAKE...
  HIGHWAY 61 CROSSING THE SNAKE RIVER...
  INDIAN HILL...
  ROUND LAKE...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 192 AND 207.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TAYLOR
Local storm report, Jun 1, 6:01 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
701 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     10 S ASHBY              41.88N 101.93W
06/01/2014  E60 MPH          GRANT              NE   PUBLIC

            ESTIMATED 50 TO 60 MPH WIND GUSTS...SMALL TREE BRANCHES
            DOWN. ALSO PEA SIZED HAIL COVERING GROUND AT TIME OF THIS
            REPORT.

&&

SCARMEL

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 6:08 PM MDTSevere Thunderstorm WarningLBFDeuel, Garden52 min
Jun 1, 6:32 PM MDTSevere Thunderstorm WarningLBFCherry, Grant, Hooker43 min
Jun 1, 6:56 PM MDTSevere Thunderstorm WarningLBFHooker, Logan, McPherson, Thomas49 min
Jun 1, 8:24 PM MDTSevere Thunderstorm WarningLBFCuster66 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.